# SDR BJNA021015

- Difficulty date: October 9, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 46,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT TRAILING EDGE CHAFED AND CRACKED AT OUTBOARD AUX SLAT TRACK.  REPAIRED CRACKED AND CHAFED LEFT WING NR 2 SLAT TRAILING EDGE AT OUTBOARD AUX SLAT TRACK BY CUTTING OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW B737 SRM 51-30-2 AND 51-40-2.  (M)
